MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEM, LLC MOTOBAND CP IMPLANT SYSTEM; SCREW

CROSSROADS EXTREMITY SYSTEM, LLC MOTOBAND CP IMPLANT SYSTEM; SCREW
Model Number Implant, 3.5mm x 38mm Anti-Drift Bolt, Fully Threaded
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The reporter states that the anti-drift bolt was removed by the surgeon approximately 3 months after the initial procedure.No pain or symptoms were reported with the screw migration.The joint was fused.The anti-drift bolt was removed, and the patient returned to full activity.
 
Additional Manufacturer Narrative
The reporter states that the anti-drift bolt was removed by the surgeon approximately 3 months after the initial procedure.No pain or symptoms were reported with the screw migration.The joint was fused.The anti-drift bolt was removed, and the patient returned to full activity.Non-conformance was not identified based on the lots that would contribute to this failure mode.The root cause is unknown.Potentially, force from weight-bearing with normal walking motion caused the screw to back-out.Screw back-out is a known failure mode of screws.The following implant were also included in the contruct.Only the anti-drfit bolt was removed.Ref: 7100-lp18-l ln: 501730 qty: 1 product name: dynabunion plate 18mm-left pack-out.Ref: 7118-1818kt-c ln: 300281 qty: 1 product name: dynaforce himaxc implant kit 18x18x18.Ref: 15pl-3516 ln: 400353 qty: 1 product name: motoband cp polyaxial locking screw 3.5mm x 16 mm sterile.Ref: 1500-3522 ln: 400151 qty: 1 product name: motoband cp non-locking screw 3.5mm x 22mm sterile.Ref: 1500-3516 ln: 400342 qty: 1 product name: motoband cp non-locking screw 3.5mm x 16mm sterile.

Brand Name
MOTOBAND CP IMPLANT SYSTEM
Common Device Name
SCREW
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEM, LLC
6423 shelby view dr
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr.
suite 101
memphis, TN 38134
9012218406
MDR Report Key15723613
Report Number3020584246-2022-00060
Device Sequence Number20645869
Product Code HWC
UDI-Device Identifier00815432029587
UDI-Public00815432029587
Combination Product (Y/N)N
PMA/510(K) Number
K193452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2025
Device Model NumberImplant, 3.5mm x 38mm Anti-Drift Bolt, Fully Threaded
Device Catalogue Number15FT-3538
Device Lot Number400316
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Initial Report FDA Received Date11/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR
Patient SexMale